Authors: Ahmed, Ahmed El Sayed
Iričanin, Bratislav
Kosmala, Witold
Stević, Stevo 
Šmarda, Zdeněk
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Note on constructing a family of solvable sine-type difference equations
Journal: Advances in Difference Equations
Volume: 1
First page: Art. no. 194
Issue Date: 1-Dec-2021
Rank: ~M21a
ISSN: 1687-1847
DOI: 10.1186/s13662-021-03348-2
Abstract: 
We obtain a family of first order sine-type difference equations solvable in closed form in a constructive way, and we present a general solution to each of the equations.
Keywords: Closed-form formula | Sine-type difference equation | Solvable difference equation
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 27, 2022

Page view(s)

30
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.